# SDR CA060605007

- Difficulty date: June 3, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 28,501 hours
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 7636109103104
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREADED END BROKEN OFF DURING ASSY.  (ENGINE POWER OUTPUT ADAPTOR SHAFT) (TC NR 20060605007)
